Table of Contents
Journal of Nonlinear Dynamics
Volume 2013 (2013), Article ID 879040, 4 pages
http://dx.doi.org/10.1155/2013/879040
Research Article

Analytical Homoclinic Solution of a Two-Dimensional Nonlinear System of Differential Equations

Physics Department, Aristotle University of Thessaloniki, 54124 Thessaloniki, Greece

Received 12 August 2013; Accepted 3 November 2013

Academic Editor: Mitsuhiro Ohta

Copyright © 2013 J. O. Maaita and E. Meletlidou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. J. Homburg and B. Sandstede, “Homoclinic and heteroclinic bifurcations in vector fields,” in Handbook of Dynamical Systems, vol. 3, Chapter 8, pp. 379–524, 2010. View at Google Scholar
  2. J. O. Maaita, E. Meletlidou, A. F. Vakakis, and V. Rothos, “The effect of slow flow dynamics on the oscillations of a singular damped system with an essentially nonlinear attachment,” Journal of Applied Nonlinear Dynamics, vol. 2, no. 4, pp. 315–328, 2013. View at Publisher · View at Google Scholar
  3. J. O. Maaita, E. Meletlidou, A. F. Vakakis, and V. Rothos, “The dynamics of the slow flow of a singular damped nonlinear system and its Parametric Study,” Journal of Applied Nonlinear Dynamics. In press.
  4. I. S. Gradshteyn and I. M. Ryzhik, Table of Integrals, Series, and Products, Academic Press, New York, NY, USA, 7th edition, 2007.